MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA OVATION ALTO; MAIN BODY
Model Number TV-AB2680-N
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 11/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation alto abdominal aortic aneurysm stent.Fourteen (14) days post initial procedure, the patient presented with bilateral renal stenosis which the physician believes is due to the suprarenal portion of the stent.The patient is currently stable and no re-intervention is planned at this time.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the renal stenosis event/incident was refuted.There was adequate renal flow post (evar) endovascular aneurysm repair.This is not consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest a type ii endoleak of the lumbar artery occurred.The most likely causation for the reported event is anatomy-related due to the type ii endoleak.The final patient status was reported as being discharged home stable on the second post-operative day.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation alto abdominal aortic aneurysm stent.Fourteen (14) days post initial procedure, the patient presented with bilateral renal stenosis which the physician believes is due to the suprarenal portion of the stent.The patient is currently stable and no re-intervention is planned at this time.Additional information: the renal stenosis event/incident was refuted.There was adequate renal flow post (evar) endovascular aneurysm repair.The clinical assessment determined that there was evidence to reasonably suggest a type ii endoleak of the lumbar artery occurred.As a type ii endoleak is anatomy-related and is not device related.This event is no longer reportable to the fda as there is no alleged deficiency related to the identity, quality, durability, reliability, safety, effectiveness, or performance of an endologix device.A complaint is not warranted since there is no alleged deficiency related to identity, quality, durability, reliability, safety, effectiveness, or performance of the device.

Brand Name
OVATION ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key11033151
Report Number3008011247-2020-00147
Device Sequence Number1265304
Product Code MIH
UDI-Device IdentifierM701TVAB2680N1
UDI-Public+M701TVAB2680N1/$$3230810FS080720077
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/10/2023
Device Model NumberTV-AB2680-N
Device Catalogue NumberTV-AB2680-N
Device Lot NumberFS080720-07
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FILL POLYMER, SN (B)(6); OVATION IX ILIAC LIMB, SN (B)(6); OVATION IX ILIAC LIMB, SN (B)(6); FILL POLYMER, SN (B)(4); OVATION IX ILIAC LIMB, SN (B)(4); OVATION IX ILIAC LIMB, SN (B)(4)
Outcome Attributed to Adverse Event Other;
Patient Age67 YR